has this ever happened to anybody im on loestrin24 and i had irregular periods but last month was my first time getting a normal period after taking it for 2 months it was on the 21st-26th and after that i had sex on the 28 and i was on antibiotic for my acne but anyway i started spotting on the 9th and its been on and off since then its so light i only see it when i wipe or it might get a lil drop in the pad . . . . what could that be ? my doctor told me my period would be normal and light after two months of taking it but its just so light and been on so long and im starting to think its not my period
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.